MAUDE Adverse Event Report: STRYKER TRAUMA KIEL U-BLADE SET, TI GAMMA3 10.5X100MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL U-BLADE SET, TI GAMMA3 10.5X100MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3066-0100S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Perforation (2001); Implant Pain (4561)
Date of Event 07/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
As reported: "in a regular inspection, it was confirmed that the u lag screw of gamma3 was penetrating.We don't know the cause.It seems that there was one fall.The patient's symptom is mild pain.".
 
Event or Problem Description
As reported:"in a regular inspection, it was confirmed that the u lag screw of gamma3 was penetrating.We don't know the cause.It seems that there was one fall.The patient's symptom is mild pain.".
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the x-rays were available to confirm the alleged failure mode.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, based on the investigation, possible cause of failure could be user related issue (insufficient tightening of set screw to fix the position of lag screw) if any further information is provided, the complaint report will be updated.

Brand Name
U-BLADE SET, TI GAMMA3 10.5X100MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10451818
Report Number0009610622-2020-00487
Device Sequence Number3395630
Product Code HSB
UDI-Device Identifier04546540596000
UDI-Public04546540596000
Combination Product (Y/N)N
PMA/510(K) Number
K043431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2024
Device Model Number3066-0100S
Device Catalogue Number30660100S
Device Lot NumberKO7FE8E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;